# SDR QXEA2013032500672

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 664-668
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P IS CORRODED STA 664.5-668.9.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12.  FOUND TO BE OUT OF LIMITS MORE THAN 75 IAW MATERIAL LOSS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-40-03-00-01, ITEM 120, REV 12.  REMOVED DAMAGED SECTION OF STRINGER IAW RD8/4-53-5301 ISSUE 1 DATED MAR 2013. FABRICATED NEW STRINGER SECTION, AND SPLICE USING PN 82337234-135.  FABRICATED PACKER USING 2024-T3 .086" P0 P111711V.  LOCATED AND DRILLED REPAIR PARTS. ALL IAW RD8/4-53-5301 ISSUE 1, STEPS 2,3,4.  APPLIED SURFACE FINISH TO REPAIR PARTS AND ACFT REPAIR AREA IAW RD8/4-53-5301 ISSUE 1 STEPS 5,6,7,8,9 AND 10. PRIOR TO APPLICATION OF SURFACE PROTECTION ACCOMPLISHED FP1 OF REPAIR AREA AND CONFIRMED IT TO BE CRACK FREE IAW NDTM 8.2.0 REV 14 AND RD 8/4-53-5301 ISSUE 1. INSTALLED REPAIR PARTS IAW RD8/4-53-5301 ISSUE 1 STEPS 11,12, AND 13. APPLIED TOP COAT IAW RD8/4-53-5301 ISSUE 1 STEP 14. APPLIED COC IAW RD8/4-53-5301 ISSUE 1 DATED 16 MAR 2012. COMPLIED WITH TC RD8/4-53-5301 WO 143401.
